Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 496, NWS Jackson, MS

August 10, 2012Catahoula Parish, Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Aug 10, 2012, 6:59 PM CDT for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 6:59 PM CDT (23:59 UTC)
Expired
Aug 10, 2012, 8:00 PM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Catahoula Parish, LA, Concordia Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WUUS54 KJAN 102359
SVRJAN
LAC025-029-110100-
/O.NEW.KJAN.SV.W.0496.120810T2359Z-120811T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF LARTO...
  CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...MONTEREY...VIDALIA...

* UNTIL 800 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTHEAST OF VIDALIA TO MONTEREY TO WALTERS MOVING
  SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAYNA...DEER PARK...NEW ERA...SLOCUM...ACME AND BLACK HAWK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3103 9165 3104 9172 3120 9170 3129 9191
      3122 9192 3123 9200 3158 9201 3156 9168
      3159 9140 3152 9152 3136 9148 3136 9150
      3137 9152 3143 9155 3141 9158 3128 9151
      3126 9165 3105 9155 3097 9165 3097 9167
TIME...MOT...LOC 0000Z 349DEG 17KT 3151 9135 3147 9166
          3149 9197

$$

BK
1 follow-up statement
061 
WWUS54 KJAN 110039
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT FRI AUG 10 2012

LAC029-110049-
/O.CAN.KJAN.SV.W.0496.000000T0000Z-120811T0100Z/
CONCORDIA LA-
739 PM CDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CONCORDIA PARISH IS
CANCELLED...

LAT...LON 3150 9200 3149 9185 3142 9186 3139 9178
      3137 9179 3138 9185 3136 9186 3130 9186
      3129 9182 3126 9184 3129 9191 3128 9194
      3122 9192 3123 9200 3150 9201
TIME...MOT...LOC 0039Z 009DEG 15KT 3138 9196

$$

LAC025-110100-
/O.CON.KJAN.SV.W.0496.000000T0000Z-120811T0100Z/
CATAHOULA LA-
739 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN CATAHOULA PARISH...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LARTO MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3150 9200 3149 9185 3142 9186 3139 9178
      3137 9179 3138 9185 3136 9186 3130 9186
      3129 9182 3126 9184 3129 9191 3128 9194
      3122 9192 3123 9200 3150 9201
TIME...MOT...LOC 0039Z 009DEG 15KT 3138 9196

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:01 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Aug 10, 4:01 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT FRI AUG 10 2012

.SHORT TERM...TODAY THROUGH MONDAY MORNING

SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING
COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING.

LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS
NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING
COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH,
MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT
ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR.
THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND
UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS
AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS
OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY
RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD
OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH
EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE.

STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO
LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS
TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX.

THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME
QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL
FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET
PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY
MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP
ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR
THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN
CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE.
STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE
ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS
REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES.

BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO
DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK
INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON
TAP FOR MONDAY AFTN.

FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS
AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE
WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS
ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE
REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/

&&

.AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA
THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE
HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY
BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS
SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE
FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE
NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE
OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG
08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF
CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  88  64  93 /  18   4   0   4
MERIDIAN      68  88  61  91 /  25   9   0   4
VICKSBURG     64  88  63  91 /  16   3   0   4
HATTIESBURG   72  91  66  95 /  38  19   5   6
NATCHEZ       68  88  64  91 /  34   9   0   5
GREENVILLE    64  88  63  92 /   6   2   0   4
GREENWOOD     63  87  61  92 /   7   2   0   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI AUG 10 2012

LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY
AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER
AIR INFILTRATES THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Aug 10, 5:55 PM CDT, 1 hour 4 minutes before
MSZ050-102325-
SCOTT MS-
555 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT FRI AUG 10 2012

...STRONG STORM DRIFTING SOUTHEAST NORTH OF FOREST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER HARPERVILLE AT 555 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3230 8938 3247 8964 3258 8956 3258 8942
      3253 8932 3238 8932
TIME...MOT...LOC 2255Z 303DEG 9KT 3250 8949

BYB
Special weather statement, Aug 10, 6:10 PM CDT, 49 minutes before
MSZ055-056-065-102340-
SMITH MS-SIMPSON MS-COVINGTON MS-
610 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MOUNT OLIVE AT 610 PM CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN COVINGTON...SOUTHEASTERN SIMPSON AND SOUTH CENTRAL
SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3169 8975 3171 8976 3187 8973 3185 8938
      3180 8939 3179 8940 3174 8940 3163 8942
TIME...MOT...LOC 2310Z 278DEG 11KT 3177 8964

BK
Local storm report, Aug 10, 6:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     3 SSE STANTON           31.58N 91.23W
08/10/2012                   ADAMS              MS   LAW ENFORCEMENT

            TREES DOWNED ALONG STATE PARK ROAD...ONE TREE BLOCKING
            THE ROAD

&&

DL
Special weather statement, Aug 10, 6:41 PM CDT, 18 minutes before
MSZ032-038-110010-
WINSTON MS-CHOCTAW MS-
641 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT FRI AUG 10 2012

...STRENGTHENING THUNDERSTORM WEST OF LOUISVILLE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 45 MPH WIND GUSTS WAS LOCATED 10 MILES WEST OF LOUISVILLE AT 640
PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL CHOCTAW AND WINSTON COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3293 8907 3293 8912 3310 8932 3321 8931
      3328 8924 3308 8892
TIME...MOT...LOC 2340Z 311DEG 16KT 3316 8923

BYB
Special weather statement, Aug 10, 6:57 PM CDT, 2 minutes before
MSZ052-110025-
LAUDERDALE MS-
657 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTHEAST OF NELLIEBURG AT 657 PM CDT...MOVING EAST
AT 25 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3245 8840 3239 8840 3230 8842 3234 8883
      3252 8882 3252 8839 3245 8839
TIME...MOT...LOC 2357Z 274DEG 22KT 3243 8872

BK
Local storm report, Aug 10, 6:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     JONESVILLE              31.62N 91.83W
08/10/2012                   CATAHOULA          LA   LAW ENFORCEMENT

            A UTILITY LINE WAS DOWNED BY A LARGE LIMB

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:09 PM CDTSpecial Weather StatementJANMorehouse, West Carroll31 min
Aug 9, 7:21 PM CDTSpecial Weather StatementJANMadison29 min
Aug 9, 7:24 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll66 min
Aug 9, 7:32 PM CDTSpecial Weather StatementJANMorehouse33 min
Aug 9, 7:41 PM CDTSevere Thunderstorm WarningJANMadison, Tensas64 min
Aug 9, 7:52 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland53 min
Aug 9, 8:10 PM CDTSevere Thunderstorm WarningJANEast Carroll23 min
Aug 9, 8:31 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland44 min
Aug 9, 8:42 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas63 min
Aug 9, 8:45 PM CDTSevere Thunderstorm WarningJANFranklin, Richland60 min
Aug 9, 9:11 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Richland, Tensas64 min
Aug 9, 9:44 PM CDTSevere Thunderstorm WarningJANFranklin, Richland46 min
Aug 9, 9:52 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas53 min
Aug 9, 9:55 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll65 min
Aug 9, 10:00 PM CDTFlash Flood WarningJANCatahoula, Franklin, Richland3 hr
Aug 9, 10:11 PM CDTSevere Thunderstorm WarningJANFranklin, Richland49 min
Aug 9, 10:21 PM CDTFlash Flood WarningJANEast Carroll, Morehouse, Richland, West Carroll114 min
Aug 9, 10:41 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll49 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia62 min
Aug 9, 11:15 PM CDTSpecial Weather StatementJANWest Carroll30 min
Aug 9, 11:27 PM CDTSpecial Weather StatementJANWest Carroll28 min
Aug 10, 4:34 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin56 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningJANMadison56 min
Aug 10, 5:16 PM CDTSpecial Weather StatementJANTensas29 min
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningJANTensas63 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningJANMadison, Tensas45 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia56 min
Aug 10, 6:22 PM CDTFlash Flood WarningJANConcordia79 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.